# SDR AALA2018081549017

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 10,320 hours, 3,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Gouged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR ESCAPE SLIDE HOUSING HAD 1/2 INCH GOUGE THROUGH SEVERAL LAYERS ON AFT CORNER OF HOUSING. REPAIRED SLIDE HOUSING COVER IAW 25-00-00-1 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
